You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1975/27/1
Irregularities for distribution IX
Download
PDF
- Irregularities for distribution IX
Article
Original scientific text
Title
Irregularities for distribution IX
Authors
Wolfgang Schmidt
1
Affiliations
Boulder, Colo., USA
Acta Arithmetica
1975/27/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
385-396
Main language of publication
English
Published
1975
Exact and natural sciences
mathematics